Migration for survival: fine-scale population redistribution in an aphid, Myzus persicae

A - Papers appearing in refereed journals

Harrington, R. and Taylor, L. R. 1990. Migration for survival: fine-scale population redistribution in an aphid, Myzus persicae. Journal of Animal Ecology. 59 (3), pp. 1177-1193.

AuthorsHarrington, R. and Taylor, L. R.
KeywordsEcology; Zoology
Year of Publication1990
JournalJournal of Animal Ecology
Journal citation59 (3), pp. 1177-1193
Digital Object Identifier (DOI)doi:10.2307/5039
Open accessPublished as non-open access
Funder project or code22
ISSN00218790
PublisherWiley

Permalink - https://repository.rothamsted.ac.uk/item/8670z/migration-for-survival-fine-scale-population-redistribution-in-an-aphid-myzus-persicae

8 total views
0 total downloads
0 views this month
0 downloads this month